# SDR DALA2017060204454

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 41,521 hours, 27,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FUEL ACCESS 620CT AND 520CT. BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS DOOR DUE TO THE REDUCED AREA OF THE CONDUCTIVE INTERFACE THEREFORE FUEL ACCESS PLATES WERE REPLACED PER SRM 57-10-01 AND PART NUMBER WAS VERIFIED PER IPC 57-22-01.
